# SDR AALA202407112471

- Difficulty date: July 6, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,290 hours, 33,785 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: D5461030620000
- Condition: Worn
- Location: Rt Nacellle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE RIGHT HAND PYLON AFT ATTACH FITTING LOWER INBOARD AFT SUPPORT PIN. REPLACED PIN PER AMM 54-51-17.
